| Model Number |
1235-2-522 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Pain (1994); Local Reaction (2035)
| Date of Event |
01/18/2013
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding altr involving an adm shell was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as no product was returned for evaluation.Clinician review: no medical records were received for review with a clinical consultant.Product history review: indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that adm shell was alleged due to altr.The event itself could not be confirmed and exact cause of the event could not be determined because insufficient information was provided.Further information such as device return, x-rays, operative reports as well as patient history and follow up notes are required to complete the investigation for determining a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.Device not available.
Event or Problem Description
It is reported that: patient is asymptomatic.Information received from legal on 10/30/2015: plaintiff alleges the left rejuvenate hip implanted on 5/10/10 failed causing pain and elevated metal ion levels.Plaintiff has not yet scheduled revision surgery.Suit filed in (b)(6).Update 15/september/2020 wg: spoke to rep via phone.It was reported that the patient's left hip was revised on (b)(6) 2020 due to altr.All components were revised.Rep provided the primary usage report and confirmed there were no allegations against the revised head and liner.The shell was revised both to change its position and allow for an mdm metal liner and adm/ mdm poly insert to be implanted.Rep confirmed that no further information will be released by the hospital or surgeon.
Event or Problem Description
It is reported that: patient is asymptomatic.Information received from legal on (b)(6) 2015: plaintiff alleges the left rejuvenate hip implanted on (b)(6)10 failed causing pain and elevated metal ion levels.Plaintiff has not yet scheduled revision surgery.Suit filed in minnesota.Update (b)(6) 2020 wg: spoke to rep via phone.It was reported that the patient's left hip was revised on (b)(6) 2020 due to altr.All components were revised.Rep provided the primary usage report and confirmed there were no allegations against the revised head and liner.The shell was revised both to change its position and allow for an mdm metal liner and adm/ mdm poly insert to be implanted.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
Updated the expiration date.Reported event: an event regarding altr involving an adm shell was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as no product was returned for evaluation.Clinician review: no medical records were received for review with a clinical consultant.Product history review: indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that adm shell was alleged due to altr.The event itself could not be confirmed and exact cause of the event could not be determined because insufficient information was provided.Further information such as device return, x-rays, operative reports as well as patient history and follow up notes are required to complete the investigation for determining a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned.